Doctor insights on:
Withdrawal From Benadryl
benadryl (diphenhydramine): Depending on the reason you are taking benadryl, (diphenhydramine) if you have grown dependent on it as a sleep aid, it may be a problem to fall asleep without anything. If taken to treat allergies, symptoms will recur. There are no withdrawal symptoms per se. ...Read more
Benedryl side effect: No. Withdrawl symptoms are related to a body's reaction after cessation of exposure to an addictive substance. Benedryl=dyphenhydramine is not an addictive substance, so withdrawl would not be medically anticipated. You may have rebound swelling of the sinus tissues that had been treated by the antihistamine. ...Read more
Not specifically: Phenothiazines (the class of drug Promethazine belongs to) does not really have the potential to have physical dependency and a true withdrawal syndrome, but many people who are on this class of agents as well as antidepressants can have a "discontinuation" syndrome, with anxiety, irritability and sometimes "electric shock" sensations after stopping it suddenly. If that happens, taper it slowly. ...Read more
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the time it takes to get definitive care (like having stomach pumped and IV fluids). ...Read moreSee 1 more doctor answer
Generally not: Unless you are on high doses and stop cold turkey. Clonazepam has long acting metabolites which is somewhat of a safe guard against withdral sx. Nevertheless I have had patients go thru withdrawl or modified sx. Therefore never go off of any medication unsupervised by a knowledgeable [who knows the medications in question] physician. There are no guarenties in medicine! better to be safe ...Read more
Ropinirole is #1-RLS: Restless legs syndrome and plmd are treated with Dopamine agonists such as ropinirole (approved in rls) or pramipexole. There are many reports in the literature of exacerbation of these symptoms by antidepressants. Hope it helps. Rec.: see orofacial pain and dental sleep disorders specialist. ...Read more
Is a low dose of xanax (alprazolam) alright to ease the anxiety from post acute withdrawl symptoms from quitting drinking alcohol?
Several weeks: Most doctors will tell you that the withdrawal symptoms should subside within a few weeks of withdrawal. If your symptoms subside within a few weeks, consider yourself lucky and in the minority. Most people experience withdrawal effects over a month after they have quit their medication. Giving yourself at least 90 days before evaluating the withdrawal symptoms is a safer bet. See link for details ...Read more
How much & how long?: A single pill, once daily, will not likely cause withdrawal, but could cause insomnia for a few nights. Two, three, or more pills daily and withdrawal will have two parts: 1) anxiety, restlessnes, insomnia, maybe sweating & tremor; 2) nausea, loose stools, drooling, perhaps vomiting, abdominal cramps, diarrhea. Your doctor can help you devise a tapering plan that is comfortable and safe. ...Read more
How much klonopin (clonazepam) and gabapentin will stop me from feeling whole body RLS during the night from suboxone withdrawal?
See below: Topomax must be gradually stopped under a doctors supervision to avoid side effects. Some of these include: confusion hearing loss vision loss fear or panic attacks convulsions speech difficulties imbalance eye rolling or fluttering foot stomping lip smacking, spontaneous grunting noises shaking or stiffening sweating twitching and tremors. ...Read moreSee 1 more doctor answer
Heroin withdrawal: "withdrawal" per se refers to the symptoms which occur upon abrupt removal of a chemical to which one has become "dependent" upon. In the case of heroin, or other opiate compounds, the person may manifest severe, profound, symptoms that may include sweating, chills, shakes, hemodynamic changes and frank seizures that may become life threatening. Medical attention is necessary. ...Read moreSee 2 more doctor answers
What over-the-counter items can ease withdrawal from fioricet with codeine (acetaminophen butalbital caffeine and codeine)?
I'm going through Zoloft (sertraline) withdrawal and I take Vicodin. Will taking Vicodin stop or slow the recovery process from coming off of Zoloft (sertraline)?
No: These two medications act on the body in separate ways, so the use of Vicodin is not recommended for symptoms of withdrawal from Zoloft (sertraline). I would recommend that you discuss this with the Doctor who prescribed the Zoloft (sertraline) so that you can be appropriately weaned off the Zoloft (sertraline), if it is indicated. ...Read more
Switched from lorezepam to cirpalex and I'm experiencing side effects like nausea and shaking . Withdrawals from lorazepam or side effects from cipra?
See a doctor: Lorazepam withdrawal can be deadly. If a larger dose is stopped suddenly, it can lead to withdrawal and citalopram will not help that. There are also dangerous side effects from SSRIs like citalopram that can happen after first starting. Best advice is to seek medical care right away to avoid serious consequences. ...Read more
Detox: Please, listen to experience. It is never wise to self medicate or to self detox from any addictive substance. You are not choosing the right or best medications. Seizing, blood pressure issues, and the nausea of withdrawal can be very difficult. Benzos are just as addicting and as dangerous as opiates for a brain with the disease of addiction. ...Read moreSee 1 more doctor answer
Benzo withdrawal: Some antidepressants can have very unpleasant flu like withdrawal symptoms, like Paxil or effexor, (venlafaxine) but benzo withdrawal can result in seizures and death if going cold turkey from a high dose of benzos. Both should be tapered if you would like to stop taking them, to minimize the withdrawal symptoms. ...Read more
Hard to say: I researched celexa, (citalopram) and it appears that some people who take it may develop some types of tremors. Hard to say it teeth tremors are a side effect of taking, a side effect of withdrawal or both. I would consult your dr. Who may have to contact the pharmacy or the drug rep/company. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Benadryl alcohol withdrawal
- Benadryl withdrawal side effects
- Withdrawal symptoms stop benadryl
- Ask a doctor a question free online
- Benadryl for rash from allergy
- Will benadryl help coughing from asthma
- Withdrawals from cymbalta
- Withdrawals from percocet
- Talk to a pharmacologist online for free